Authors: Hedrih, Katica (Stevanović) 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Transversal vibrations of the axially moving sandwich belts
Journal: Archive of Applied Mechanics
Volume: 77
Issue: 7
First page: 523
Last page: 539
Issue Date: 1-Jul-2007
Rank: M23
ISSN: 0939-1533
DOI: 10.1007/s00419-006-0105-x
Abstract: 
Inspired by literature on free transversal vibrations of one axially moving belt, we derive and solve analytically coupled partial differential equations of the transversal vibrations of an axially moving sandwich double-belt system. A numerical experiment and visualization are carried out.
Keywords: Analytical solutions | Coupled partial differential equations | Moving sandwich double-belt system | Numerical experiment | One-, two- and multi-frequency vibrations | Visualization
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

24
checked on May 23, 2024

Page view(s)

38
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.